# SDR SIMA0505

- Difficulty date: February 19, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N282AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 282
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Ballast
- Part number: 3716
- Part serial: 2461
- Condition: Burned
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SRQ - FLT 5284 - CREW DETECTED AN ELECTRICAL SMELL BEFORE TAXI OUT FROM GATE.  MAINTENANCE FOUND CARGO LIGHT BALLAST BURNED.  BALLAST WAS REMVOED AND REPLACED.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
